After issuing an alert to the public, Southwestern Public Health wants Oxford County to be aware of the risks on Fentanyl.
OXFORD COUNTY - The Southwestern Public Health has put out an alert after a batch of yellow Fentanyl has been making its way across the region.
The recent batch of Fentanyl is yellow and people who use it are at a higher risk of an overdose.
Public health nurse Lisa Gillespie says they want the public to be aware of the risks.
"We just put it out as a reminder of the dangers of Fentanyl and what to look for as far as preventing an overdose, or reacting to an overdose, so that people can be kept safe as possible."
Gillespie adds there a few things you can do if you suspect someone may be having an overdose.
"If you see somebody that you think might be overdosing, the first thing you're going to want to do is call 911, if you have a naloxone kit give the first dose and if you're trained in CPR, start doing CPR until paramedics arrive. If the person is still in an overdose situation and the EMS has not arrived yet, give a second dose of naloxone two to three minutes after the first."

Oxford County Releases Survey Results
Cheese and Cheers Coming to Woodstock
PJHL Preview - Oct 30th to Nov 1st
Navy Vets Preview - Nov 1st
Daylight Saving Time Ends Sunday
Halloween Safety Tips from WPS
Patrick Stewart Dead at 86
SWOX Crash Results in Minor Injuries
UPDATE: Deceased Identified in Homicide Investigation
Interview with the Warden - October 29th, 2026
News Poll: Oxford County Municipal Election Results
Milwaukee Brewers Win the World Series
Great Pumpkin Rescue Returns for 2026
Oxford County Continues Watermain Flushing
Poppy Campaign Underway in Oxford
Norfolk OPP Briefs - October 28th, 2026
Increased Voter Turnout in Woodstock
Tip Tuesday with the Oxford OPP - October 2026
Acchione Re-elected as Woodstock Mayor
Comments
Add a comment